# SDR FDEA201410263386

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37116
- Condition: Scratched
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A SCRATCH AT BS 1700 - 1720 BETWEEN STRINGERS 5 - 6R.  REPAIRED IAW SRM 53-00-1 FIG 201 REPAIR 16 REV 113.    REPAIR CLASSIFIED AS MAJOR.
